On the Marcinkiewicz–Zygmund law of large numbers in Banach lattices
Abstract
We strengthen the well-known Marcinkiewicz–Zygmund law of large numbers in the case of Banach lattices. Examples of applications to empirical distributions are presented.Downloads
Published
25.04.2010
Issue
Section
Research articles
How to Cite
Matsak, I. K., and A. M. Plichko. “On the Marcinkiewicz–Zygmund Law of Large Numbers in Banach Lattices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 4, Apr. 2010, pp. 504–513, https://umj.imath.kiev.ua/index.php/umj/article/view/2884.